Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 29, NWS Wilmington, OH

May 13, 2018Fayette County, Pickaway County, Ross County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 13, 2018, 7:21 PM EDT for Fayette County, Pickaway County, Ross County, Ohio. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2018, 7:21 PM EDT (23:21 UTC)
Expired
May 13, 2018, 7:45 PM EDT
In force
24 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fayette County, OH, Pickaway County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 43 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 7:24 PM EDTTSTM WND DMG4 Wsw New Holland, OHONE SMALL TREE DOWN AT CLEMENS ROAD AND WHITE ROAD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.4 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
1369 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

686 
WUUS51 KILN 132321
SVRILN
OHC047-129-141-132345-
/O.NEW.KILN.SV.W.0029.180513T2321Z-180513T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
721 PM EDT SUN MAY 13 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Southeastern Fayette County in central Ohio...
  Southwestern Pickaway County in central Ohio...
  Northwestern Ross County in southwestern Ohio...

* Until 745 PM EDT.

* At 720 PM EDT, a severe thunderstorm was located near New Holland,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines. 

* Locations impacted include...
  Washington Court House, Williamsport, New Holland, Staunton, Good
  Hope, Frankfort, Clarksburg, Lattaville, Austin, Jasper Mills,
  State Route 207 at US Route 22, Rock Mills, Plano and
  Andersonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3945 8355 3955 8351 3960 8342 3957 8301
      3944 8302 3931 8320
TIME...MOT...LOC 2320Z 286DEG 28KT 3953 8334 

HAIL...1.00IN
WIND...60MPH
 
$$

Haines
3 follow-up statements
364 
WWUS51 KILN 132324
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
724 PM EDT SUN MAY 13 2018

OHC047-129-141-132345-
/O.CON.KILN.SV.W.0029.000000T0000Z-180513T2345Z/
Fayette OH-Pickaway OH-Ross OH-
724 PM EDT SUN MAY 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHEASTERN FAYETTE...SOUTHWESTERN PICKAWAY AND NORTHWESTERN
ROSS COUNTIES...

At 724 PM EDT, a severe thunderstorm was located near New Holland,
moving east at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to trees and power lines. 

Locations impacted include...
Washington Court House, Williamsport, New Holland, Staunton, Good
Hope, Frankfort, Clarksburg, Lattaville, Austin, State Route 207 at
US Route 22, Rock Mills, Plano and Andersonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3944 8352 3960 8340 3957 8301 3944 8302
      3931 8320
TIME...MOT...LOC 2324Z 286DEG 28KT 3952 8330 

HAIL...1.50IN
WIND...60MPH
 
$$

Haines
776 
WWUS51 KILN 132335
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
735 PM EDT SUN MAY 13 2018

OHC047-129-141-132345-
/O.CON.KILN.SV.W.0029.000000T0000Z-180513T2345Z/
Fayette OH-Pickaway OH-Ross OH-
735 PM EDT SUN MAY 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHEASTERN FAYETTE...SOUTHWESTERN PICKAWAY AND NORTHWESTERN
ROSS COUNTIES...

At 734 PM EDT, a severe thunderstorm was located near New Holland,
moving east at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to trees and power lines. 

Locations impacted include...
Williamsport, New Holland, Good Hope, Frankfort, Clarksburg, State
Route 207 at US Route 22, Lattaville, Austin, Plano and
Andersonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3940 8342 3952 8336 3958 8323 3957 8301
      3944 8302 3931 8320
TIME...MOT...LOC 2334Z 286DEG 28KT 3950 8320 

HAIL...1.50IN
WIND...60MPH
 
$$

Haines
856 
WWUS51 KILN 132343
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
743 PM EDT SUN MAY 13 2018

OHC047-129-141-132352-
/O.EXP.KILN.SV.W.0029.000000T0000Z-180513T2345Z/
Fayette OH-Pickaway OH-Ross OH-
743 PM EDT SUN MAY 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE...
SOUTHWESTERN PICKAWAY AND NORTHWESTERN ROSS COUNTIES WILL EXPIRE AT
745 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

Remember, a Severe Thunderstorm Warning still remains in effect for 
Southwestern Hocking County, Southern Pickaway, and Northern Ross 
counties.

LAT...LON 3940 8342 3952 8336 3958 8323 3957 8301
      3944 8302 3931 8320
TIME...MOT...LOC 2342Z 286DEG 28KT 3949 8313 

$$

Haines

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:56 PM EDT, 4 hours 25 minutes earlier.

Area forecast discussion, May 13, 2:56 PM EDT, 4 hours 25 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
256 PM EDT Sun May 13 2018

.SYNOPSIS...
A frontal boundary will remain across the region through much of
the week. This will lead to occasional chances for showers and
thunderstorms for the next several days. Temperatures will
remain above normal through the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
The cu field looks a little more healthy today along and south
of the boundary compared to what we saw yesterday. That being
said, we are just now starting to see some isolated development
across central Ohio. Given the instability across the area,
would expect to see this become somewhat more widespread
elsewhere for areas along and south of the boundary through
late afternoon. However, with the hi res models still showing
fairly isolated to scattered development, will generally have
pops in chance category through the rest of this afternoon and into
the early evening hours. As we lose the diurnal heating, any
activity should taper off with a decrease in clouds heading into
tonight. A convective complex is forecast to develop later
tonight over the upper Mississippi Valley and begin to push east
southeast toward us. It does look like pcpn associated with
this should mainly stay off to our north and west through the
overnight hours so will just have a slight chance of pcpn later
tonight across our northwestern areas. Lows tonight will range
from the upper 50s in the far north to the mid 60s across the
south.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
The convective complex is forecast to push east southeast
along/north of the stalled out boundary through Monday morning.
There remains some uncertainty with the timing and strength of
this, but assuming this holds together, it would affect
primarily northern portions of our fa during the morning hours.
Otherwise, a similar set up as we have seen the past several
days is expected for Monday. The stationary boundary will remain
across the area with some additional scattered development
possible through the afternoon to early evening. However, this
will likely be affected by what happens with the morning MCS,
depending on any lingering debris cloudiness and outflow
boundaries. Highs on Monday will be in the mid to upper 80s.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A broad ridge in place across the Eastern CONUS will provide the
backdrop for long term weather conditions. Above average
geopotential heights will allow warmer than normal temperatures, and
a humid airmass fed by a southerly flow in the presence of surface
boundaries will lead to several rounds of convective initiation.

The first round of convection is expected Tuesday, when a cold front
combined with a mid level short wave and ample moisture will bring
the likelihood for afternoon and evening thunderstorms. The focus
for convection will shift south on Wednesday as the boundary sags to
Kentucky. Thunderstorm chances shift back toward the north Thursday
and Friday when a rather potent short wave is forecast to lift into
the Ohio Valley from the southwest. There is higher the average
uncertainty for this to occur due to model variability from earlier
runs.

Thunderstorms will continue to be possible Saturday and Sunday in
the persistently humid and unstable regime. Kept pops in the chance
range since it is unlikely that current models are depicting the
correct location for short wave features that will dictate weather
events.

Temperatures remaining above normal through the period will start
quite warm, with highs in the mid and upper 80s Tuesday. Readings
will retreat a bit for the rest of the period, with highs averaging
in the low 80s.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Isolated to scattered showers and thunderstorms are expected to
develop this afternoon into early evening along a nearly
stationary boundary draped across the area. Will cover this
threat with a VCTS at all of the TAF sites through 00-01Z.
After that, we should see a diurnal decrease in coverage into
the overnight hours as clouds scatter out. The models are
suggesting a convective complex may develop over northern
Illinois later tonight and then drop east southeast through the
morning hours. This could affect at least our northern TAF sites
through mid to late morning so will go ahead and include a vcsh
at this point to account for the threat. Outside of any storms,
expect VFR conditions to prevail through the TAF period.

OUTLOOK...Chances for thunderstorms will exist at times through
Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...Coniglio
AVIATION...JGL
Hazardous weather outlook, May 13, 4:04 AM EDT, 15 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
404 AM EDT Sun May 13 2018

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
077>082-088-140815-
Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
404 AM EDT Sun May 13 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, South Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...Today and Tonight.

Showers and thunderstorms are possible this afternoon and evening.
There is the potential for a few strong to severe storms. If severe
storms develop, there will be the potential for large hail, damaging
winds, and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional thunderstorms will be possible on Monday, mainly from
Monday morning through early afternoon. Some of these storms may be
severe, with a primary threat of damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and Monday.

INZ073>075-080-KYZ089>100-140815-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
404 AM EDT Sun May 13 2018

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky and Northern Kentucky.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

HATZOS

In the hours before

Special weather statement, May 13, 5:43 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Wilmington OH
543 PM EDT SUN MAY 13 2018

OHZ065-074-132215-
Fairfield OH-Hocking OH-
543 PM EDT SUN MAY 13 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FAIRFIELD AND
NORTHEASTERN HOCKING COUNTIES UNTIL 615 PM EDT...

At 543 PM EDT, radar indicated a strong thunderstorm near Hide-A-Way
Hills, moving east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 30 mph...
One half inch diameter hail...

Locations impacted include...
Lancaster, Bremen, Hide-A-Way Hills, Sugar Grove, North Berne,
Hideaway Hills and Oreville.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3952 8216 3962 8259 3968 8259 3971 8256
      3972 8250 3972 8237 3960 8238 3959 8226
      3956 8226 3956 8216
TIME...MOT...LOC 2143Z 285DEG 23KT 3966 8253

Haines
Special weather statement, May 13, 6:15 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
615 PM EDT SUN MAY 13 2018

OHZ065-074-132300-
Fairfield OH-Hocking OH-
615 PM EDT SUN MAY 13 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FAIRFIELD AND
CENTRAL HOCKING COUNTIES UNTIL 700 PM EDT...

At 614 PM EDT, radar indicated a strong thunderstorm near Lancaster,
moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 30 mph...
One half inch diameter hail...

Locations impacted include...
Lancaster, Logan, Nelsonville, Hide-A-Way Hills, Murray City, Sugar
Grove, Hideaway Hills, Haydenville, Lake Logan State Park,
Enterprise, Union Furnace, Rockbridge, Oreville and Carbon Hill.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3947 8217 3947 8228 3942 8229 3957 8269
      3970 8262 3968 8237 3960 8238 3959 8226
      3956 8226 3955 8216
TIME...MOT...LOC 2214Z 282DEG 25KT 3963 8259

Haines
Special weather statement, May 13, 6:29 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Wilmington OH
629 PM EDT SUN MAY 13 2018

OHZ063-064-073-132315-
Ross OH-Fayette OH-Pickaway OH-
629 PM EDT SUN MAY 13 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FAYETTE...
SOUTHWESTERN PICKAWAY AND NORTHWESTERN ROSS COUNTIES UNTIL 715 PM
EDT...

At 628 PM EDT, radar indicated a strong thunderstorm over
Bloomingburg, moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 30 mph...
One half inch diameter hail...

Locations impacted include...
Washington Court House, Williamsport, Bloomingburg, New Holland,
Frankfort, Clarksburg, State Route 207 at US Route 22, Austin and
Plano.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3953 8348 3963 8345 3960 8306 3949 8306
      3940 8317
TIME...MOT...LOC 2228Z 284DEG 24KT 3957 8339

Haines
Special weather statement, May 13, 6:44 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Wilmington OH
644 PM EDT SUN MAY 13 2018

OHZ063-064-073-132315-
Ross OH-Fayette OH-Pickaway OH-
644 PM EDT SUN MAY 13 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FAYETTE...
SOUTHWESTERN PICKAWAY AND NORTHWESTERN ROSS COUNTIES UNTIL 715 PM
EDT...

At 644 PM EDT, radar indicated a strong thunderstorm over New
Holland, moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Nickel size hail...

Locations impacted include...
Chillicothe, Circleville, Williamsport, New Holland, Logan Elm
Village, North Folk Village, Frankfort, Clarksburg, Andersonville,
Austin, Pickaway County Airport, State Route 207 at US Route 22,
State Route 138 at US Route 22 and Plano.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3949 8336 3957 8334 3962 8328 3959 8293
      3947 8293 3933 8303
TIME...MOT...LOC 2244Z 285DEG 28KT 3953 8322

Haines
Special weather statement, May 13, 6:53 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
653 PM EDT SUN MAY 13 2018

OHZ062-063-072-132330-
Fayette OH-Clinton OH-Greene OH-
653 PM EDT SUN MAY 13 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAYETTE...NORTHEASTERN
CLINTON AND SOUTHEASTERN GREENE COUNTIES UNTIL 730 PM EDT...

At 653 PM EDT, radar indicated a strong thunderstorm near Sabina,
moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 30 mph...
One half inch diameter hail...

Locations impacted include...
Washington Court House, Sabina, Bloomingburg, Staunton, Bowersville,
Milledgeville, Octa, Bloomington, Jasper Mills and Interstate 71 at
US Route 35.

This includes I-71 in Ohio between mile markers 57 and 65.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3953 8376 3963 8370 3960 8338 3950 8338
      3940 8349
TIME...MOT...LOC 2253Z 288DEG 26KT 3957 8365

Haines
Special weather statement, May 13, 7:12 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
712 PM EDT SUN MAY 13 2018

OHZ063-064-073-140000-
Ross OH-Fayette OH-Pickaway OH-
712 PM EDT SUN MAY 13 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAYETTE...SOUTHWESTERN
PICKAWAY AND NORTHWESTERN ROSS COUNTIES UNTIL 800 PM EDT...

At 712 PM EDT, radar indicated a strong thunderstorm over Washington
Court House, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Chillicothe, Washington Court House, Circleville, Williamsport,
Bloomingburg, New Holland, Logan Elm Village, North Folk Village,
Staunton, Good Hope, Frankfort, Clarksburg, South Salem, Deer Creek
Lake, Austin, Knockemstiff, Rock Mills, Pancoastburg, Plano and
Bourneville.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3946 8294 3925 8308 3937 8338 3938 8337
      3945 8358 3949 8358 3964 8348 3961 8293
TIME...MOT...LOC 2312Z 286DEG 29KT 3953 8344

Haines

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 5:15 PM EDTSpecial Weather StatementILNFairfield30 min
May 13, 5:18 PM EDTSpecial Weather StatementILNPerry12 min
May 13, 5:43 PM EDTSpecial Weather StatementILNHocking32 min
May 13, 6:15 PM EDTSpecial Weather StatementILNHocking45 min
May 13, 6:29 PM EDTSpecial Weather StatementILNFayette46 min
May 13, 6:44 PM EDTSpecial Weather StatementILNRoss31 min
May 13, 6:53 PM EDTSpecial Weather StatementILNFayette37 min
May 13, 7:12 PM EDTSpecial Weather StatementILNFayette, Ross48 min
May 13, 7:27 PM EDTSpecial Weather StatementILNButler33 min
May 13, 7:41 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross16 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.